I was prescribed errin about a week ago to help with my menstration problem because I would bleed for about 3 weeks since taking this the bleeding has increased to where I have to change pads/ tampones at least 7 times a day. Not sure why I'm bleeding so much all the sudden but it's really heavy and super clotty
It really depends on the person. I have heard it makes periods worse. For me personally, I have been on it for a year, and haven't had a period up until this week. I am not sexually active, so it's strictly used for period control, however I had gotten a bit lazy about taking it at the same time every day. I paid the price. On Sunday, I started spotting a bit, and by Monday night it was just a faucet of blood. I was diagnosed with menorrhagia, hence why I was put on it. I finally finished my period up today, because I set a schedule again, but I probably have lost about 60 mL of blood since Monday (to put in perspective, an average week period is about 40 mL). I had to wear super absorbency tampons, and double up on my pads, and I would still bleed through. I had to change my regular tampon in under two hours, and it already bleed through to my pad. But knock on wood it has gone away again. I'd talk to your doctor about it. For me, he said lack of periods is completely normal, that's what it should do. Since it's not in your case, I would call them. I get clots too and it's awful. Even if Errin doesn't stop them completely, it should at least be regulating them to make them lighter.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2011 • 1 answer
Posted 15 Dec 2012 • 1 answer
Posted 29 Apr 2016 • 1 answer
Posted 28 Aug 2017 • 0 answers
Posted 16 Sep 2017 • 0 answers